Two cases of leg ulcer caused by bevacizumab

Shunichi Jinnai, Asako Suenaga, Maho Murata, Takahito Chiba, Futoshi Kohda, Hiromaro Kiryu, Masutaka Furue

研究成果: Contribution to journalArticle査読

抄録

A 75-year-old Japanese woman was treated with bevacizumab and docetaxel combination chemotherapy for multiple bone metastases of lung cancer. Two months later, chemotherapy was temporarily ceased due to loss of appetite and febrile neutropenia. At 2 months after the re-administration of bevacizumab, she was referred to our department complaining an ulcer on her right ankle. The wound shrank during a suspension of the chemotherapy. However, the re-administration of bevacizumab markedly exacerbated the ulcer again. A 62-year-old Japanese woman visited our department with an ulcer on her dorsal right or left foot. She had been administered with bevacizumab and paclitaxel combination therapy for relapsing breast cancer. The wound shrank after the discontinuation of chemotherapy. Histopathologically, epidermal necrosis, infiltration of inflammatory cells such as lymphocytes and neutrophils, and fibrinoid degeneration of capillaries with hemorrhage were observed. The administration of bevacizumab, an anti-vascular endothelial growth factor antibody, was suspected to have caused the leg ulcers in both cases.

本文言語英語
ページ(範囲)468-472
ページ数5
ジャーナルNishinihon Journal of Dermatology
79
5
DOI
出版ステータス出版済み - 2017

All Science Journal Classification (ASJC) codes

  • 皮膚病学

フィンガープリント

「Two cases of leg ulcer caused by bevacizumab」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル